# SDR 2005UALA00383

- Difficulty date: April 22, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 58,624 hours, 6,612 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON AT 4L AND 4R.  LOW BATTERY.  REPLACED BATTERY.
